# SDR IPXA2015080592045

- Difficulty date: July 20, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,096 hours, 12,193 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E FORMER CRACKED XOS 585.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FORMER IAW DWG ARB2931 AND SRM 51-33-01.
